# SDR ABXA9701469

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spin Brake
- Part number: 37038375
- Condition: Worn
- Location: Nlg Ww
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, NOTED NOISE AND VIBRATION FROM NOSE WHEEL AREA.  SIMILAR TO TIRES RUBBING AGAINST SPIN-DOWN BRAKES.  RECYCLED GEAR AND NOISE AND VIBRATION STOPPED.  REPLACED NOSE WHEEL SPIN-DOWN BRAKE ASSEMBLY IAW DC8 MM 32-00.
